hello, I recently keep having feelings that I am hot, warm head ears etc and yesterday I almost passed out at walmart ,LOL…I and friends thought I was having a low since my meds were changed again and no meter around so they took me outside fresh air and gave me candy and we went home,about an hour later I felt fine was 189 at that time?? anyone else having any problems like this ot any explanations??..Thanks
Actually, I had the hot and warm ears a few times. It turned out to be an over dose of B vitamins!! Usually, when I am low, I get warm, sweat, shake, get disoriented…
Lois La Rose
thanks don’t know what is what was yet??
I have never experienced anything like this before. I hope you feel better soon:)
Hi, Odie. It sounds like hypoglycemia to me. An hour later 189 would be due to the candy. I don’t know how much you weigh, but 15 grams of candy can raise glucose 150 points if you’re a small person. 1.5 grams of candy raises me 10 mm/dL.; 2 grams for a 140 lb person raises them 10 points.
So look up the meds, have the meter and 2 gram glucose tabs with you, pick up a small notebook, and write down the carbohydrate grams you’re eating as well as when you’re taking shots/insulin & oral meds and the test results. I think your friends were GREAT! And your doctor will thank you for the record.
In fact, maybe you ought to call him or your educator with your symptoms, test results, etc. Hang in there!
thanks I still don’t know but have beeen ok sice I also have a cold and I wiegh @190 ,thanks I told my doc im sick of aALLLLLLL THE MEDS AND CHANGES WHEN i RUN OUT OF MEDS iM GOING TO STOP.
How about if you hang out here and keep taking the meds? It’s really a pain, I know, but it’s still so much better than what will happen if you don’t take care of your diabetes. My eye doctor warned me that I’d be blind within 5 years if I didn’t control my blood sugar. I took a long hard look at what would happen in a very short time if I ignored the high blood sugar and realized I didn’t have a choice anymore. It came down to control my diabetes or have some pretty awful things happen to my body.
thanks, nice flowers and kind words…im just so tired of it all.
R U TYPE 1 OR 2 ?, I’M A TYPE 1 , MAYBE IT’S UR BLOOD PRESSURE, THAT’S HOW I FEEL WHEN MY BP DROPS, I HAVE PASSED OUT A FEW TIMES. I HAVE TO TAKE MY BP LYING DOWN, SITTING AND STANDING. THE DROP FROM SITTING TO STANDING IS A BIG DROP. I’VE BEEN A DIABETIC FOR 29 YRS. I HOPE U FIND OUT WHAT IT IS.
Odie, this has happened to me 2 in the last couple of weeks. I don’t know what it is yet either and hope it doesn’t happen again. The docs best guess is BP as Debi suggested.
Please don’t stop taking your meds. At some point you will find the right comination that works for you. I am still trying. I think dealing with the issues we are experiencing will become less and less as we adjust and the correct med/food/exercise combination is found. It may take a while but think of how many years you are adding to your life.
Not to mention that it will a better quality of life if you keep your BG’s under control.
yeah thanks ill do what I have to…
BP meds I take to.getting better.
thanks prob the BP meds kickin in…